# SDR SIMA200811901

- Difficulty date: April 25, 2008
- Submitted: April 28, 2008
- Operation: Air carrier
- Aircraft: N713AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145249
- Aircraft time: 18,055 hours, 16,205 cycles
- Engine: Allsn AE3007A
- Engine time: 11,062 hours, 9,401 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part serial: CAE312438
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON FLIGHT 4820, CREW REPORTED OIL SMELL IN COCKPIT IN FLIGHT.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED AND REPLACED NUMBER ONE ENGINE IAW AE WORK CARD 71-00-00, OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
